# SDR EIA980349

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47279
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Valve
- Condition: Failed
- Location: Te Flaps
- Part time: 47,496 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - DURING APPROACH SET FLAPS TO 15 DEGREES (L FLAP 20R, R FLAP 15) FLAPS THEN BLEW BACK TO 10 DEGREE WHILE 15 SELECTED, SELECTED 25 GOT 30, SELECTED 40 GOT 45 INITIAL LANDED WITH 38 DEGREES.  REPLACED FLAP CONTROL VALVE PER MM 27-51-1 SYSTEM CHECKED GOOD.  (M)
